# SDR DXTA200601387

- Difficulty date: May 10, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 7,280 hours, 4,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838432
- Part serial: 9810188
- Condition: Seized
- Part time: 834 hours, 492 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH APU RUNNING AFTER SELECTING MAX COOL THERE WAS A LOUD POP FOLLOWED BY SMOKE IN THE COCKPIT.  RAN AIRCRAFT.  FOUND COCKPIT ACM TURBINE SEIZED.  REMOVED COCKPIT ACM IN REF TO CE750 M/M CH 21-51-00 MAY 11, 2006.  INSTALLED NEW ACM AS REQ OPS CHECK GOOD, LEAK CHECKS GOOD.  ALL DONE IAW 750 MM CH 21-51-00.
